# SDR AALA202106247133

- Difficulty date: June 21, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737-8
- Aircraft serial: 44457
- Aircraft time: 2,423 hours, 943 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN #2 AT THE GATE WAS SELECTED TO LOW FOR A FEW MINUTES THEN TO HIGH, A FIRE STARTED NEAR THE BLOWER EXHAUST FAN AND WAS EXTINGUISHED WITH A HALON FIRE EXTINGUISHER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
